# SDR HEEA073623

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 11,732 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075678107
- Part serial: 90080366
- Condition: Failed
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL TEMPERATURE WOULD NOT COME UP OFF BOTTOM OF IND.
